# SDR ASAA2014100609313

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 29,022 hours, 8,673 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 3017891020
- Part serial: EM156421
- Condition: Leaking
- Location: Fuel Servo
- Part time: 29,022 hours, 8,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK CHECK AFTER HMU CHANGE FOUND FUEL HEATER SERVO LEAKING FROM AROUND CAP, EVIDENCE SHOWS IT HAS BEEN LEAKING FOR AWHILE.  CLASSIFIED AS CONTINUOUS.  ACFT GROUNDED.  REMOVED SERVO HEATER IAW MM 73-11-07-000-801-F00. INSTALLED SERVO FUEL HEATER IAW MM 73-11-07-400-801-F00.  OPS & LEAK CHECKED GOOD.
